Flows in Signed Graphs with Two Negative Edges

E. Rollová, M. Schubert, E. Steffen, The Electronic Journal of Combinatorics 25 (2018).

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
The Electronic Journal of Combinatorics
Volume
25
Issue
2
Article Number
P2.40
LibreCat-ID

Cite this

Rollová E, Schubert M, Steffen E. Flows in Signed Graphs with Two Negative Edges . The Electronic Journal of Combinatorics. 2018;25(2). doi:10.37236/4458
Rollová, E., Schubert, M., & Steffen, E. (2018). Flows in Signed Graphs with Two Negative Edges . The Electronic Journal of Combinatorics, 25(2). https://doi.org/10.37236/4458
@article{Rollová_Schubert_Steffen_2018, title={Flows in Signed Graphs with Two Negative Edges }, volume={25}, DOI={10.37236/4458}, number={2P2.40}, journal={The Electronic Journal of Combinatorics}, author={Rollová, Edita and Schubert, Michael and Steffen, Eckhard}, year={2018} }
Rollová, Edita, Michael Schubert, and Eckhard Steffen. “Flows in Signed Graphs with Two Negative Edges .” The Electronic Journal of Combinatorics 25, no. 2 (2018). https://doi.org/10.37236/4458.
E. Rollová, M. Schubert, and E. Steffen, “Flows in Signed Graphs with Two Negative Edges ,” The Electronic Journal of Combinatorics, vol. 25, no. 2, 2018.
Rollová, Edita, et al. “Flows in Signed Graphs with Two Negative Edges .” The Electronic Journal of Combinatorics, vol. 25, no. 2, P2.40, 2018, doi:10.37236/4458.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar